# SDR JBGA20050003

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N529KF
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Engine: Pwa PW305
- Engine time: 1,713 hours, 1,353 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE FLAMED OUT FOLLOWED BY AMBER ENGINE LIGHT.
